MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1 ML BD SAFETYGLIDE¿ INSULIN SYRINGE WITH 29G X 1/2 IN ATTACHED NEEDLE; INSULIN SYRINGE AND NEEDLE

BD MEDICAL - DIABETES CARE 1 ML BD SAFETYGLIDE¿ INSULIN SYRINGE WITH 29G X 1/2 IN ATTACHED NEEDLE; INSULIN SYRINGE AND NEEDLE
Catalog Number 305930
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 1 ml bd safetyglide¿ insulin syringe with 29g x 1/2 in attached needle had a melted plug.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 7296899.All inspections were performed per the applicable operations qc specifications.There were two (2) notifications [200729957, 200731263] noted that did not pertain to the complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description

Brand Name
1 ML BD SAFETYGLIDE¿ INSULIN SYRINGE WITH 29G X 1/2 IN ATTACHED NEEDLE
Common Device Name
INSULIN SYRINGE AND NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8135542
Report Number1920898-2018-00919
Device Sequence Number19224808
Product Code MEG
UDI-Device Identifier00382903059300
UDI-Public382903059300
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue Number305930
Device Lot Number7296899
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;